# SDR AALA201907049002

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 21,337 hours, 8,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT EMERGENCY LIGHT OUTSIDE L2 DOOR BURNT OUT. REMOVED AND REPLACED BULB AT AFT EMERGENY EXIT L2 LIGHT IAW AMM 33-51-00, OPS CHECKS GOOD.
